# SDR 2015FA0000590

- Difficulty date: November 11, 2015
- Submitted: November 19, 2015
- Operation: General aviation
- Aircraft: N592PU
- Make and model: Cirrus SR20
- Aircraft serial: 2053
- Aircraft time: 2,537 hours
- Engine: Cont IO360ES
- Engine time: 370 hours
- System (JASC): 2421 · AC Generator-Alternator
- Part: Cooling Fan
- Part number: ES4137
- Condition: Loose
- Location: Alternator
- Part time: 370 hours
- Component: Alternator, Cont, ES4029
- Component part number: 656644
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PROGRESSIVE INSPECTION PROGRAM, PHASE 2 INSPECTION DISCOVERED ALTERNATOR NR 2 COOLING FAN LOOSE ON ALTERNATOR SHAFT.  FAN PN: ES4137 IS PART OF ALTERNATOR PN: 653344. THE KEY WAY OF THE FAN HUB WEARS PREMATURELY ALLOWING ROTATIONAL MOVEMENT OF THE FAN ON THE SHAFT.
